# SDR CVG2008F00003

- Difficulty date: December 2, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N95AG
- Make and model: Lear 60LEAR
- Aircraft serial: 079
- Engine: Pwa PW305A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1240KDC03005
- Part serial: YM493
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 4,989 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

LT ENGINE FAILED ABOUT 10-15 MINUTES INTO FLIGHT AT FL190.  THE CREW REPORTED HEARING A BOOM AND THE 1ST OFFICER NOTICED THE LT ENGINE ROLL BACK.  AN AIR START WAS NOT ATTEMPTED AND THE ACFT DIVERTED.  REPLACED EEC WITH REPAIRED UNIT.  PERFORMED GROUND RUNS AND THE TEST FLIGHT.  ACFT RETURNED TO SERVICE.  MFG SUSPECTS ONE CHANNEL OF THE EEC DEVELOPED A FAULT AND ATTEMPTED TO CHANGE CHANNEL.  THE EEC HAS A LANE-CHANGE RELAY, WHICH IS AN ELECTROMECHANICAL RELAY (AND NOT A SOLID STATE RELAY AS IN THE NEWER EEC`S) WHICH HAS A TENDENCY TO STICK OR TOO SLOW TO SWITCH CONTACTS.  WHEN THIS TYPE OF FAILURE OCCURS NEITHER CHANNEL IS IN CONTROL OF THE FUEL FLOW AND FLAMEOUT WILL OCCUR.  THIS TYPE OF FAILURE WILL GENERATE A 4C CODE WHICH WAS OBSERVED ON THIS ENGINE.  (K)
